Alert archive / New Mexico / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 53, NWS El Paso, TX

September 14, 2011Doña Ana County, New Mexico; El Paso County, Texas

NWS El Paso, TX issued this severe thunderstorm warning at Sep 14, 2011, 6:23 PM MDT for Doña Ana County, New Mexico; El Paso County, Texas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 14, 2011, 6:23 PM MDT (00:23 UTC)
Expired
Sep 14, 2011, 7:15 PM MDT
In force
52 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon

Counties Doña Ana County, NM, El Paso County, TX

The radar

The El Paso radar (KEPZ), 19 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 0.4 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2011-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2011-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3089 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

815 
WUUS54 KEPZ 150023
SVREPZ
NMC013-TXC141-150115-
/O.NEW.KEPZ.SV.W.0053.110915T0023Z-110915T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
623 PM MDT WED SEP 14 2011

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL DONA ANA COUNTY IN SOUTH CENTRAL NEW MEXICO...
  NORTHWESTERN EL PASO COUNTY IN SOUTHWEST TEXAS...

* UNTIL 715 PM MDT

* AT 618 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING    
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES WEST    
  OF WEST EL PASO... MOVING EAST AT 20 MPH.  STRONG OUTFLOW WINDS UP 
  TO 60 MPH WILL PRECEDE THESE THUNDERSTORMS.

* LOCATIONS IMPACTED INCLUDE...
  WEST EL PASO...
  EAST EL PASO...
  NORTHEAST EL PASO...
  SUNLAND PARK...
  CENTRAL EL PASO...
  ANTHONY...
  SANTA TERESA...
  LA UNION...
  WESTWAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS AND BLOWING DUST WITH THIS STORM WILL OCCUR WELL AHEAD 
OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE
SEEKING SAFE SHELTER.

&&

LAT...LON 3172 10638 3176 10645 3174 10649 3178 10653
      3178 10687 3187 10686 3201 10671 3200 10612
      3164 10631
TIME...MOT...LOC 0022Z 218DEG 20KT 3187 10664

$$

HARDIMAN
2 follow-up statements
270 
WWUS54 KEPZ 150049
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
649 PM MDT WED SEP 14 2011

NMC013-150056-
/O.CAN.KEPZ.SV.W.0053.000000T0000Z-110915T0115Z/
DONA ANA NM-
649 PM MDT WED SEP 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DONA ANA COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3172 10638 3176 10645 3174 10649 3175 10651
      3178 10653 3200 10655 3200 10612 3164 10631
TIME...MOT...LOC 0046Z 218DEG 20KT 3197 10654

$$

TXC141-150115-
/O.CON.KEPZ.SV.W.0053.000000T0000Z-110915T0115Z/
EL PASO TX-
649 PM MDT WED SEP 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL EL
PASO COUNTY UNTIL 715 PM MDT...

AT 643 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
CLUSTER OF SEVERE THUNDERSTORMS WITH STRONG OUTFLOW CAPABLE OF 
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE 
LOCATED OVER WESTERN EL PASO COUNTY.

OUTFLOW WINDS OF 52 MPH WERE REPORTED IN EAST EL PASO AT AROUND 640 
PM. 

LOCATIONS IMPACTED INCLUDE...
  MISSION VALLEY...
  EAST EL PASO...
  NORTHEAST EL PASO...
  CENTRAL EL PASO...
  FORT BLISS...
  FRANKLIN MOUNTAINS STATE PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS AND BLOWING DUST WITH THIS STORM WILL OCCUR WELL AHEAD
OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE
SEEKING SAFE SHELTER.

&&

LAT...LON 3172 10638 3176 10645 3174 10649 3175 10651
      3178 10653 3200 10655 3200 10612 3164 10631
TIME...MOT...LOC 0046Z 218DEG 20KT 3197 10654

$$

HARDIMAN
817 
WWUS54 KEPZ 150107
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
707 PM MDT WED SEP 14 2011

TXC141-150118-
/O.EXP.KEPZ.SV.W.0053.000000T0000Z-110915T0115Z/
EL PASO TX-
707 PM MDT WED SEP 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL EL PASO COUNTY WILL
EXPIRE AT 715 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3172 10638 3176 10645 3174 10649 3175 10651
      3178 10653 3200 10655 3200 10612 3164 10631
TIME...MOT...LOC 0108Z 218DEG 20KT 3207 10645

$$

HARDIMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 3:07 PM MDT, 3 hours 16 minutes earlier.

Area forecast discussion, Sep 14, 3:07 PM MDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
307 PM MDT WED SEP 14 2011

.SYNOPSIS...
WE WILL SEE ACTIVE WEATHER FOR THE NEXT 24 HOURS. AN APPROACHING
COLD FRONT WILL COMBINE WITH A STORM SYSTEM ALOFT TO HELP DEVELOP
SOME STRONG TO SEVERE THUNDERSTORMS TONIGHT AND THURSDAY. WE'LL
SEE DRIER CONDITIONS FOR THE WEEKEND WITH TEMPERATURES RUNNING
NEAR NORMAL.

&&

.DISCUSSION...
AS IS TYPICAL AS WE MOVE INTO MID SEPTEMBER IT IS NOT UNUSUAL TO
SEE AN UPTICK IN SEVERE WEATHER. TODAY WE'VE ALREADY HAD A COUPLE
OF WARNINGS ISSUED AND TOMORROW LOOKS EVEN A LITTLE BETTER. THE
UPPER RIDGE THAT HAS KEPT US RELATIVELY DRY AND HOT THIS SUMMER
HAS SLIPPED OFF TO OUR SOUTHEAST...WHILE TO OUR WEST AN UPPER
TROUGH HAS SET UP SHOP AND IS SLOWLY MOVING IN OUR DIRECTION. THEN
STARTING TOMORROW WE WILL SEE A BACK DOOR COLD FRONT MOVE ACROSS
THE AREA. MODELS ARE STILL NOT AGREEING ON HOW FAR WEST THE FRONT
WILL PUSH...THE GFS IS SLOWER AND KEEPS THE FRONT FURTHER TO THE
EAST WHILE THE NAM IS FASTER AND MOVES IT RIGHT THROUGH THE CWA.
FOR NOW I'M GOING WITH HISTORY WHICH SAYS THAT THE NAM DOES A
BETTER JOB OF HANDLING THESE BACK DOOR COLD FRONTS. SO FOR
THURSDAY WE WILL HAVE MUCH THE SAME INSTABILITY THAT WE DO TODAY
AND THEN ADD TO THE MIX A COLD FRONT AND SOME DECENT WIND
DIRECTION AND WIND SPEED SHEER AND WE WILL HAVE THE POTENTIAL TO
SEE SOME ISOLATED SEVERE THUNDERSTORMS. THE MAIN THREAT WILL BE
HAIL...BUT STRONG WINDS AND HEAVY RAINS WILL ALSO BE A
POSSIBILITY.

FOR FRIDAY AND INTO THE WEEKEND THE WESTERLIES WILL STRENGTHEN AND
THIS WILL HELP SWEEP DRIER AIR INTO THE REGION. I CAN'T RULE OUT A
ROGUE THUNDERSTORM OR TWO EAST OF THE RIO GRANDE ON FRIDAY. BOTH
SATURDAY AND SUNDAY LOOK BASICALLY DRY. FOR THE FIRST PART OF NEXT
WEEK WE WILL SEE AN UPPER LEVEL RIDGE RETURN TO THE AREA WHICH
WILL CONTINUE TO KEEP US ON THE DRY SIDE OF THINGS AND MAY START
TO WARM OUR TEMPERATURES A BIT.

LOOKING AT TEMPERATURES...THURSDAY'S HIGH WILL DEPEND ON THE SPEED
AND TIMING OF THE FRONT. SINCE I WAS LEANING MORE TOWARD THE NAM
SOLUTION I WILL GO WITH THE COOLER TEMPERATURES OF THE NAM AS
OPPOSED TO THE GFS. SO FOR BOTH THURSDAY AND FRIDAY WE WILL SEE
HIGHS RUNNING THREE TO FIVE DEGREES BELOW NORMAL. FOR THE WEEKEND
AND INTO THE FIRST PART OF NEXT WEEK WE WILL SEE HIGHS RUNNING AT
OR A DEGREE OR TWO ABOVE NORMAL.

&&

.AVIATION...VALID 15/00Z-16/00Z.
TIL 06Z SCT-BKN 050-100 BKN150-200 ISOLD TO SCT VRB25G35KT  4SM
TSRAGS BKN040CB BKN-OVC150-200.  GNL WIND 170-220 DEG 10-20KT.
AFT 06Z COLD FROPA WINDS 030-120 12-22KT STG W SLOPES AND PASSES
SCT-BKN 060-100 BKN-OVC120-200 WITH SCT MAINLY E OF THE RIO GRANDE
VRB30G40KT 3SM TSRAGR BKN030CB OVC080 FEW STG/SVR STORMS PSBL WITH
LARGE GAIL AND GUSTS OVER 60 KTS AGAIN MAINLY E OF RIO GRANDE.

&&

.FIRE DISCUSSION...
MOIST SUBTROPICAL SOUTHWEST FLOW WILL CONTINUE AHEAD OF A TROUGH OF
LOW PRESSURE OVER THE WESTERN UNITED STATES. MINOR DISTURBANCES IN
THIS FLOW HAVE BEEN SETTING OFF ISOLATED TO SCATTERED THUNDERSTORMS.
THIS ACTIVITY WILL CONTINUE THROUGH FRIDAY WITH FURTHER INTENSIFICATION
AND AREAL COVERAGE ON THURSDAY AS A BACKDOOR COLD FRONT FROM THE NORTHEAST
MOVES WESTWARD INTO THE BORDERLAND. THUNDERSTORMS ESPECIALLY EAST OF THE
RIO GRANDE MAY REACH STRONG TO SEVERE LIMITS THURSDAY AFTERNOON AND EVENING
WITH LOCALLY VERY HEAVY RAINFALL IN SOME AREAS. EASTERLY WINDS MAY
BECOME QUITE STRONG AND LOCALLY GUSTY WEST OF AREA MOUNTAINS AND THROUGH
CANYONS AND PASSES WITH THIS COLD FRONT MAINLY EAST OF THE RIO GRANDE.
TEMPERATURES WILL REMAIN COOLER THAN NORMAL ON THURSDAY AND FRIDAY. BY
SATURDAY AND SUNDAY THE FLOW ALOFT BECOMES MORE WEST AND DRIER. SKIES
SHOULD REMAIN MOSTLY CLEAR WITH WARMER TEMPERATURES OVER THE WEEKEND.
MINIMUM RH VALUES WEDNESDAY AFTERNOON WILL RUN NEAR 25% LOWLANDS AND 35%
TO 40% ABOVE 7500 FEET INCREASING AROUND 5% ON THURSDAY EXCEPT IN THE
SACRAMENTO MOUNTAINS WHERE IT WILL BE IN THE 60% TO 70% IN THE COOL MOIST
AIR BEHIND THE FRONT. THE HAINES INDEX SHOULD RUN UNIFORMLY IN THE 3
CATEGORY WEDNESDAY AND THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 65  85  64  87  65 /  30  30  30  20  10
SIERRA BLANCA TX        61  80  58  85  62 /  30  30  30  20  20
LAS CRUCES              61  84  61  85  62 /  30  30  30  20  10
ALAMOGORDO              58  81  57  84  60 /  40  30  30  20  20
CLOUDCROFT              44  58  43  62  43 /  40  40  30  20  20
TRUTH OR CONSEQUENCES   59  82  59  84  59 /  40  30  30  10  10
SILVER CITY             53  77  53  76  54 /  40  30  20  10  10
DEMING                  60  86  61  86  61 /  30  20  20  10  10
LORDSBURG               60  87  62  85  62 /  30  20  20  10  10

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

BRICE
Hazardous weather outlook, Sep 14, 11:22 AM MDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1122 AM MDT WED SEP 14 2011

NMZ022>025-030>032-TXZ055-056-151730-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
1122 AM MDT WED SEP 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON AND EVENING. A FEW STORMS MAY PRODUCE BRIEF HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ON THURSDAY AND APPROACHING COLD FRONT WILL COMBINE WITH UPPER
LEVEL ENERGY TO CREATE THE POTENTIAL FOR ISOLATED SEVERE
THUNDERSTORMS. THE MAIN THREAT WOULD BE FROM LARGE HAIL...BUT ALSO
THERE IS A POTENTIAL FOR STRONG WINDS AND HEAVY RAIN. FOR FRIDAY
THROUGH TUESDAY THERE WILL BE JUST A SLIGHT CHANCE FOR AFTERNOON
AND EVENING THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

In the hours before

Special weather statement, Sep 14, 12:36 PM MDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1236 PM MDT WED SEP 14 2011

NMZ022-023-032-141930-
SIERRA COUNTY LAKES REGION NM-SOUTHERN DESERT NM-
SOUTHWEST MOUNTAINS/LOWER GILA REGION NM-
1236 PM MDT WED SEP 14 2011

...THUNDERSTORMS WITH HAIL MOVING ACROSS THE GILA REGION...

AT 1234 PM MDT...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WERE
INCREASING IN COVERAGE OVER PORTIONS OF GRANT AND SIERRA COUNTIES.
A FEW OF THESE STORMS WERE BECOMING STRONG.  HAIL UP TO A HALF INCH
IN DIAMETER WAS REPORTED AT SILVER CITY AROUND NOON.

ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED OVER THE NEXT
HOUR... AND MORE HAIL PRODUCING THUNDERSTORMS ARE EXPECTED.  ANOTHER
STRONG THUNDERSTORM WILL AFFECT SILVER CITY...AND AREAS JUST TO THE
WEST OF SILVER CITY...BEFORE 1 PM.

OTHER AREAS WHICH MAY BE IMPACTED INCLUDE MUCH OF THE GILA REGION
AND ALL OF SIERRA COUNTY.

HARDIMAN
Local storm report, Sep 14, 1:03 PM MDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
103 PM MDT WED SEP 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     HAIL             SILVER CITY             32.78N 108.27W
09/14/2011  E0.75 INCH       GRANT              NM   CITY OFFICIAL

            PEA TO PENNY SIZE HAIL REPORTED IN SILVER CITY.

&&

EVENT NUMBER EPZ1100351

BRICE
Special weather statement, Sep 14, 5:01 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
501 PM MDT WED SEP 14 2011

NMZ022-142345-
SOUTHWEST MOUNTAINS/LOWER GILA REGION NM-
501 PM MDT WED SEP 14 2011

...STRONG THUNDERSTORMS THREATENING NORTHWESTERN GRANT COUNTY THROUGH
545 PM MDT...

AT 456 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR BUCKHORN...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

ANOTHER STRONG THUNDERSTORM WAS LOCATED NEAR MULE CREEK.

LOCATIONS IMPACTED INCLUDE...
  GILA HOT SPRINGS...
  BUCKHORN...
  RIVERSIDE...
  MULE CREEK...
  GILA...
  CLIFF...
  GILA RIPARIAN PRESERVE...
  ALDO LEOPOLD VISTA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

HARDIMAN
Special weather statement, Sep 14, 6:11 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
611 PM MDT WED SEP 14 2011

NMZ024-032-TXZ055-150115-
EL PASO TX-SOUTHERN DESERT NM-TULAROSA BASIN/SOUTHERN DESERT NM-
611 PM MDT WED SEP 14 2011

AT 610 PM MDT...A BROKEN LINE OF THUNDERSTORMS STRETCHED FROM NEAR
LAS CRUCES TO SANTA TERESA...AND WAS MOVING EAST AT ABOUT 20 MPH.

AN OUTFLOW BOUNDARY EXTENDED AHEAD OF THESE STORMS...FROM THE ORGAN
MOUNTAINS TO ANTHONY...TO SANTA TERESA. WEST TO NORTHWEST WINDS WILL
GUST 40 TO 50 MPH AS THIS OUTFLOW MOVES THROUGH THE EL PASO AREA.
AREAS OF BLOWING DUST WILL REDUCE VISIBILITIES TO BELOW 1 MILE AT
TIMES.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE EL PASO
AREA OVER THE NEXT COUPLE OF HOURS. THUNDERSTORMS MAY EXPAND IN
COVERAGE AS THE OUTFLOW BOUNDARY INTERACTS WITH THE FRANKLIN
MOUNTAINS... AND ANOTHER OUTFLOW BOUNDARY MOVING IN FROM THE EAST.

REMEMBER...THE WIND GUSTS WILL ARRIVE WELL AHEAD OF THE RAINFALL.

OTHERWISE...LOCALLY HEAVY DOWNPOURS...AND DANGEROUS CLOUD TO
GROUND LIGHTNING WILL ACCOMPANY THESE STORMS.

HARDIMAN

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 1:11 PM MDTSevere Thunderstorm WarningEPZGrant34 min
Sep 15, 2:04 PM MDTSevere Thunderstorm WarningEPZGrant41 min
Sep 15, 2:41 PM MDTSevere Thunderstorm WarningEPZGrant49 min
Sep 15, 3:16 PM MDTSevere Thunderstorm WarningEPZGrant, Hidalgo44 min
Sep 15, 3:29 PM MDTSevere Thunderstorm WarningEPZGrant, Hidalgo46 min
Sep 15, 3:46 PM MDTSevere Thunderstorm WarningEPZGrant, Hidalgo, Luna44 min
Sep 15, 3:56 PM MDTSevere Thunderstorm WarningEPZGrant, Hidalgo49 min
Sep 15, 4:08 PM MDTSevere Thunderstorm WarningEPZGrant52 min
Sep 15, 4:26 PM MDTAreal Flood AdvisoryEPZGrant2 hr
Sep 15, 4:26 PM MDTSevere Thunderstorm WarningEPZLuna64 min
Sep 15, 4:33 PM MDTSevere Thunderstorm WarningEPZSierra57 min
Sep 15, 5:00 PM MDTTornado WarningEPZLuna60 min
Sep 15, 5:05 PM MDTAreal Flood AdvisoryEPZSierra115 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2011Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.